Skip to Content

What about coming off effexor then gouing to paxil my panic attacks are still here and I feel weird?

Responses (2)

Psychmajor 15 Dec 2009

im not sure if your on effexor now and are changing to paxil or just thinking about changing but yeah all antidepressants for anxiety and depression are trial and error and the "weird feeling" may be side effects or just normalization of mood which is what the drug is ment to do (and is a reason a lot of people stop their meds)... p.s. effexor is hard to come off of apparently

mitjason 16 Dec 2009

Have you tried a Benzodiazepine for Panic Attacks? Xanax XR is made specifically for panic attacks. If taken as prescibed you shouldn't have a problem. Benzo's get a bad rep do to all the addicts out there who have abused them. XANAX XR is extremely safe (even safer than regular xanax if you don't crush the medication). Check out Xanax.com for more information. They also come in a generic form. Talk to your doctor about it.

If you still have some depression symptoms while on effexor, Abilify has help me with that weird feeling.. It's expensive but worth it. Hope that helps. Happy Holidays!

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions